# SDR MZZA98134

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH30AU12R0290
- Condition: Ruptured
- Location: Hyd Serv Compt
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

KIX - EN ROUTE TO CTS DIVIRTED TO KIX DUR LOSS OF 'B' SYSTEM HYD FLUID DOWN TO 'ZERO'.  'B' HYD SYSTEM FAILED 'B' HYD QUANTITY AND PRESSURE INDICATE ZERO.  PRIMARY LOSS OF FLUID TRACED TO FAILURE OF HYD 'B' PUMP TO RESERVOIR SUPPLY HOSE ASSY REFER IPC 29-14-06 ITEM 45.  REPLACED HOSE ASSY.  ALSO HAD SMALL LEAK AT NR 3 HYD SPOILER ACTUATOR FILTER BOWL SEAL. BUT DID NOT CONTRIBUTE TO PROBLEM REPLACED SEAL AND A/C RETURNED TO SERVICE.  (M)
